# SDR DL72W960698

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290WA
- Make and model: Boeing 727247
- Aircraft serial: 22108
- System (JASC): 7120 · Engine Mount Section
- Part: Eng Mount Ftg
- Part number: 65187228
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTING MAINTENANCE, NR 3 ENGINE WAS NOTICE TO BE LOOSE ON THE PYLON AND THE PYLON SEPARATED FROM THE FUSELAGE SKIN AT THE FORWARD ENGINE MOUNT AREA.  THE ENGINE WAS REMOVED AND AREA INSPECTED.  FOUND THE FORWARD ENGINE  MOUNT FITTING AT FS 1183 COMPLETELY SEVERED.  THE CRACK RAN VERTICALLY FROM THE TOP FLANGE TO THE BOTTOM FLANGE OF THE FITTING, APPROXIMATELY 3 OUTBOARD OF THE FUSELAGE SKIN, INSIDE THE PYLON.  THE AIRCRAFT WAS REMOVED FROM SERVICE FOR REPAIRS AND INVESTIGATION.  A FLEET WIDE INSPECTION WAS IMMEDIATELY INITIATED TO VISUALLY INSPECT THE FORWARD ENGINE MOUNT FITTINGS.
